# SDR AALA20171204012

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED AT AREA ABOVE WING BOX CENTER ANGLE AT STA 540 OUTBOARD OF LEFT BUTTLINE 2". INSTALLED NEW LEFT HAND ASSEMBLY ANGLE AT STA 540 PER DRAWING 143A5240 AND SRM 51-40-02.
